Alert archive / Nebraska / Heat Advisories in 2012
Heat Advisory 5, NWS North Platte, NE
NWS North Platte, NE issued this heat advisory at Jun 28, 2012, 3:32 PM CDT for 9 counties in Nebraska. It took effect at Jun 29, 2012, 12:00 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2012, 3:32 PM CDT (20:32 UTC)
- In effect from
- Jun 29, 2012, 12:00 PM CDT
- Expired
- Jun 29, 2012, 3:17 PM CDT
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
Counties Boyd County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Lincoln County, NE, Loup County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 89 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 502 J/kg
- Mixed-layer CIN
- -455 J/kg
- Mixed-layer LCL
- 1882 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
063 WWUS73 KLBF 282032 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT THU JUN 28 2012 ...HOT TEMPERATURES EXPECTED ACROSS SOUTHWEST NEBRASKA... .HOT TEMPERATURES WILL COMBINE WITH SOME HUMIDITY THIS AFTERNOON...AND PRODUCE HEAT INDEX VALUES AROUND 103 DEGREES ACROSS FRONTIER AND HAYES COUNTIES. NEZ070-071-290445- /O.NEW.KLBF.HT.Y.0005.120629T1700Z-120630T0200Z/ /O.CON.KLBF.HT.Y.0004.000000T0000Z-120629T0200Z/ HAYES-FRONTIER- INCLUDING THE CITIES OF...HAYES CENTER...CURTIS...EUSTIS 332 PM CDT THU JUN 28 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT FRIDAY. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * TEMPERATURE: HIGHS AROUND 100 DEGREES WILL COMBINE WITH SOME HUMIDITY...RESULTING IN HEAT INDEX VALUES NEAR OR ABOVE 103 DEGREES THIS AFTERNOON...AND AGAIN FRIDAY AFTERNOON. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ NEZ007-010-027>029-038-059-290445- /O.NEW.KLBF.HT.Y.0005.120629T1700Z-120630T0200Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-LINCOLN- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW...NORTH PLATTE 332 PM CDT THU JUN 28 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT FRIDAY. * TEMPERATURE: HIGHS IN THE MID 90S ACROSS NORTH CENTRAL NEBRASKA...TO NEAR 103 DEGREES ACROSS SOUTHWEST NEBRASKA...WILL COMBINE WITH SOME HUMIDITY AND PUSH THE HEAT INDEX INTO THE 100 TO 105 DEGREE RANGE. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ TAYLOR
4 follow-up statements
899 WWUS73 KLBF 290237 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 937 PM CDT THU JUN 28 2012 ...HOT TEMPERATURES EXPECTED ACROSS SOUTHWEST NEBRASKA... .HOT TEMPERATURES WILL COMBINE WITH HIGH HUMIDITY FRIDAY AFTERNOON PRODUCING HEAT INDICES OF 100 TO 105 DEGREES. NEZ007-010-027>029-038-059-070-071-292100- /O.CON.KLBF.HT.Y.0005.120629T1700Z-120630T0200Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 937 PM CDT THU JUN 28 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CDT FRIDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CDT FRIDAY. * TEMPERATURE: HIGHS IN THE MID 90S ACROSS NORTH CENTRAL NEBRASKA...TO NEAR 103 DEGREES ACROSS SOUTHWEST NEBRASKA... WILL COMBINE WITH SOME HUMIDITY AND PUSH THE HEAT INDEX INTO THE 100 TO 105 DEGREE RANGE. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ CLB
917 WWUS73 KLBF 290538 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1238 AM CDT FRI JUN 29 2012 ...CRITICAL HEAT TODAY FROM SOUTHWEST TO NORTH CENTRAL... .HOT TEMPERATURES WILL COMBINE WITH HIGH HUMIDITY THIS AFTERNOON TO PRODUCE HEAT INDICES OF 100 TO 105 DEGREES. NEZ007-010-027>029-038-059-070-071-291345- /O.CON.KLBF.HT.Y.0005.120629T1700Z-120630T0200Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 1238 AM CDT FRI JUN 29 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. * TEMPERATURE: HIGHS IN THE MID 90S ACROSS NORTH CENTRAL NEBRASKA...TO NEAR 103 DEGREES ACROSS SOUTHWEST NEBRASKA... WILL COMBINE WITH SOME HUMIDITY AND PUSH THE HEAT INDEX INTO THE 100 TO 105 DEGREE RANGE. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
200 WWUS73 KLBF 291411 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 911 AM CDT FRI JUN 29 2012 ...CRITICAL HEAT TODAY FROM SOUTHWEST TO NORTH CENTRAL... .HOT TEMPERATURES WILL COMBINE WITH HIGH HUMIDITY THIS AFTERNOON TO PRODUCE HEAT INDICES OF 100 TO 105 DEGREES. NEZ007-010-027>029-038-059-070-071-292215- /O.CON.KLBF.HT.Y.0005.120629T1700Z-120630T0200Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 911 AM CDT FRI JUN 29 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * TEMPERATURE: HIGHS IN THE MID 90S ACROSS NORTH CENTRAL NEBRASKA...TO NEAR 103 DEGREES ACROSS SOUTHWEST NEBRASKA... WILL COMBINE WITH SOME HUMIDITY AND PUSH THE HEAT INDEX INTO THE 100 TO 105 DEGREE RANGE. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ TAYLOR
513 WWUS73 KLBF 292017 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 317 PM CDT FRI JUN 29 2012 NEZ007-010-027>029-038-059-070-071-292130- /O.CAN.KLBF.HT.Y.0005.000000T0000Z-120630T0200Z/ BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL... BARTLETT...BROKEN BOW...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 317 PM CDT FRI JUN 29 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE HEAT ADVISORY. THE SHOWERS AND CLOUDS THIS MORNING HAVE KEPT TEMPERATURES FROM GETTING AS HOT AS ANTICIPATED...THUS THE HEAT ADVISORY HAS BEEN CANCELLED. $$ TAYLOR
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this heat advisory went out at Jun 28, 12:59 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 28, 12:59 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1259 PM CDT THU JUN 28 2012 .AVIATION...A STATIONARY FRONT EXTENDS EAST TO WEST ACROSS NRN KS. MOISTURE AND INSTABILITY WILL POOL TO THE NORTH OF THE BOUNDARY THIS AFTERNOON...AND A CLUSTER OF TSTMS IS EXPECTED ACROSS SOUTHWEST NEB THIS EVENING. MOSTLY VFR CONDITIONS WILL PREVAIL...BUT LOCAL MVFR OR EVEN IFR MAY BE EXPERIENCED WITHIN ANY TSTM ACTIVITY. SFC WINDS WILL BE EAST TO SOUTHEAST AT 5 TO 15 KTS...BUT VRB AND GUSTY NEAR STORMS THIS EVENING. && .PREV DISCUSSION... /ISSUED 359 AM CDT THU JUN 28 2012/ SYNOPSIS... UPPER LEVEL TROUGH ACROSS THE NW CONUS HAS PUSHED PLAINS RIDGE SLIGHTLY TO THE SOUTHEAST. WATER VAPOR SHOWING NARROW BAND OF GOOD TROPICAL MOISTURE STREAMING ALONG THE WESTERN SIDE OF THE RIDGE...TAKES IT ACROSS MOST OF THE CWA. WARM/VERY DRY BOUNDARY LAYER IN PLACE...WITH LAST NIGHTS CONVECTION ONLY DROPPING TRACE TO A FEW HUNDREDTHS. MORE OF A PROBLEM WAS THE LIGHTNING STRIKES WHICH STARTED NUMEROUS FIRES. TEMPS ARE STILL MILD IN THE 60S TO LOWER 70S. DISCUSSION... UNSEASONABLE HOT CONDITIONS WILL CONTINUE INTO NEXT WEEK WITH DANGEROUS CONDITIONS DEVELOPING AS NO END IN SIGHT TO THE 90S TO LOW 100S FOR HIGHS. WEAK STALLED FRONTAL BOUNDARY NEAR THE NEB/KS BORDER WILL REMAIN NEARLY STATIONARY TODAY. EASTERLY WINDS DEVELOP AS SURF LOW DEVELOPS OF NE COLORADO. THIS WILL INCREASE DEW PTS AS LOW 70S DEW PTS IN EASTERN NEB ALREADY. MAY NOT GET TO 70...BUT WILL GET CLOSE IN THE EAST. FURTHER WEST WILL BE A BATTLE WITH THE DRY LINE WITH DEW PTS IN THE LOW TO MID 50S ACROSS FAR WESTERN ZONES. TEMPS ARE TRICKY TODAY...AS MODELS DIFFER WITH MIXING. NOT MUCH TO HELP MIX...AND WITH EASTERLY WIND COMPONENT...HAVE GOT AT OR BELOW 2M TEMPS...WHICH IS ONE OF THE WARMER GUIDANCE AND WAS FOLLOWED DUE TO THE RECENT GOOD PERFORMANCE. HEAT ADVISORY CRITERIA LOOKS TO BE MET FOR A FEW HOURS ACROSS FRONTIER AND HAYES COUNTY...SO WILL ISSUE FOR THE AFTERNOON. COULD ALSO CLIP CHASE AND LINCOLN...BUT WILL LET THE DAY SHIFT MONITOR. WITH THE BETTER SURF MOISTURE ARRIVING BY THIS AFTERNOON...PW VALUES INCREASE FROM JUST AROUND 1 INCH TO 1.25 TO 1.45 INCHES. ANOTHER UPPER LEVEL DISTURBANCE WILL RIDE THE EDGE OF THE RIDGE WITH ANOTHER CHANCE FOR THUNDERSTORMS. HAVE GONE WITH CHC POPS...WITH EXPECTATION OF SIMILAR STORMS THAT OCCUR A FEW HOURS AGO. ONLY DIFFERENCE IS A LITTLE BETTER MOISTURE THUS MAY SEE A LITTLE MORE QPF. LOCALLY MAYBE A QUARTER OF AN INCH...BUT MOST AREAS WILL BE LUCKY TO SEE A TENTH OF AN INCH. HIGH BASED THUNDERSTORMS WILL STILL HAVE THE THREAT FOR SOME STRONG WIND GUSTS. AS DISTURBANCE PUSHES EAST FOR FRIDAY...SURF LOW LIFTS NORTH. MODELS IN GOOD AGREEMENT INCREASING 850 MB TEMPS BACK ABOVE 30C FOR MOST OF THE CWA /ALL BUT N CENTRAL/. FORECAST HIGHS FOLLOW SUIT WITH TEMPS IN THE UPPER 90S TO 106...WARMEST ACROSS SW NEB. MODELS PUSH DRYLINE CLOSE TO OR EAST OF HIGHWAY 83...WITH WESTERLY WINDS TO THE WEST OF THE DRY AND EASTERLY WINDS TO THE EAST. WARM TEMPS ALOFT SHOULD HELP TO HOLD CAP IN PLACE. CANNOT RULE OUT SOME ACTIVITY ACROSS THE FAR NE DUE TO A DISTURBANCE RIDING SE ACROSS THE MISSOURI RVR VALLEY. SATURDAY BECOMES QUESTIONABLE...AS THE NEW NAM HOLDS WARM TEMPS ALOFT ANOTHER DAY. MET/2M TEMPS GUIDANCE CONTINUED TO PUSH WIDESPREAD HIGHS NEAR OR ABOVE 100. HOWEVER REST OF THE MODEL PUSH A WEAK FRONT ACROSS THE AREA AND DROP 850 TEMPS A COUPLE OF DEGREES. WITH THE RECENT HEAT...STRUGGLED TO NOT FOLLOW THE NAM...HOWEVER WILL KEEP CONSERVATIVE WITH THE CONSENSUS. STILL GOING TO BE WARM WITH UPPER 90S TO AROUND 100 EXPECTED...HOWEVER THIS MAY TREND UP. REMAINDER OF THE EXTEND FORECAST IS DOMINATED BY THE WARM AND GENERALLY DRY CONDITIONS. STILL HAVE A FEW UPPER LEVEL DISTURBANCES TO MOVE ACROSS THE AREA...HOWEVER BEST LIFT/WEAK CAP IS TO THE NORTH. DID INCLUDE A FEW PERIODS WITH LOW POPS TO ACCOUNT FOR DISTURBANCES. WHILE A FEW ISOLD STORMS ARE POSSIBLE...DOES NOT LOOKING GOOD FOR SOME MUCH NEEDED RAINFALL. FIRE WEATHER... A SEMI STATIONARY FRONTAL BOUNDARY WILL EXTEND SOUTHEAST THROUGH THE PANHANDLE IN THE NEAR TERM. THE BOUNDARY WILL SERVE AS A FOCUS FOR THUNDERSTORM DEVELOP BEYOND 4 PM CDT (3 PM MDT) THIS AFTERNOON AS WEAK DISTURBANCES MOVE EAST. GOOD INSTABILITY WILL EXIST AS THE CAP WEAKENS FOR ISOLATED THUNDERSTORMS TO INITIALLY DEVELOP IN AREAS WEST OF HIGHWAY 61. AS STORMS MOVE EAST INTO A BETTER MOISTURE SOURCE A CLUSTER OF THUNDERSTORMS MAY EVOLVE THAT WILL MOVE EAST OVERNIGHT. SOUNDING PROFILES INDICATE THUNDERSTORM CLOUD BASES WILL BE AROUND 10 KFT THAT WILL MAKE LIGHTNING A CONCERN FOR FIRES THIS EVENING IN THE WEST. IN THE AFTERNOON RELATIVE HUMIDITIES WILL ALSO DROP TO 15 TO 20 PERCENT IN AREAS WEST OF A LINE FROM HAY SPRINGS TO PALISADE HOWEVER WINDS WILL NOT REACH THE CRITICAL THRESHOLD AT THIS TIME. && .LBF WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NEZ070-071. && SHORT TERM/EXTENDED...MASEK AVIATION...TAYLOR
Hazardous weather outlook, Jun 28, 3:24 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 324 PM CDT THU JUN 28 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-292030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 324 PM CDT THU JUN 28 2012 /224 PM MDT THU JUN 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. IT IS POSSIBLE THAT A FEW OF THE STORMS MAY BECOME SEVERE...ESPECIALLY ACROSS SOUTHWEST NEBRASKA. LARGE HAIL TO THE SIZE OF QUARTERS...AND DAMAGING WINDS ARE THE MAIN CONCERNS. IN ADDITION...A FEW OF THE STORMS MAY CONTAIN LITTLE RAINFALL...AND DRY LIGHTNING MAY SPARK GRASS FIRES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE HEAT WILL CONTINUE INTO NEXT WEEK ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. HIGH HUMIDITY AT TIMES WILL MAKE CONDITIONS QUITE UNCOMFORTABLE. ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE EACH DAY THROUGH MONDAY...BUT WILL PROVIDE LITTLE RELIEF FROM THE HEAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED FOR A TIME ACROSS SOUTHWEST NEBRASKA THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:04 AM CDT | Heat Advisory | LBF | Frontier, Hayes | 17 hr |
Nearby
Heat Advisories in Nebraska, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.